# SDR 2011FA0000228

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: General aviation
- Aircraft: N4592R
- Make and model: Piper PA-28-140
- Aircraft serial: 2821338
- Aircraft time: 4,114 hours
- Engine: Lyc IO320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207001
- Condition: Corroded
- Location: Zone 600
- Part time: 4,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON RT WING SPAR AFT SIDE, WS 59-61, AT FUEL TANK FLEXIBLE ACCESS.
